# SDR HALA2022040800131

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 47,530 hours, 7,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 380 FOUND BULK CARGO FLOOR STRUCTURE, SECTION - LONGITUDINAL, CTR, BET FR 68 TO 69 WITH CORROSION. CORRECTIVE ACTION: BULK CARGO FLOOR STRUCTURE, SECTION LONGITUDINAL, PERM REPAIR CARRIED OUT AS PER ERA 597922-14 HFEC SURFACE AND OPEN HOLE INSPECTION CARRIED OUT IAW 51-10-08, 51-10-01 AND 51-10-02. NIL CRACK CORROSION INDICATION. (2187335)
